Wednesday, June 15, 2022

What Are The Ingredients In Advil Cold And Sinus

Hepatic And Renal Safety Profile

Advil Cold & Sinus commercial

Clinical studies suggest that ibuprofen was associated with less acute liver injury compared to other NSAIDs:

Archives of Internal Medicine, 1994

  • The lowest incidence of liver injury among 8 NSAIDs occurred in ibuprofen users and was 1.6/100000 . The other incidence in increasing order is as follows: oral diclofenac , naproxen , mefenamic acid , ketoprofen , piroxicam , fenbufen , sulindac 12

Postgraduate Medicine, 2018

  • Compared to ibuprofen, risks of hepatoxicity are somewhat higher and better documented with acetaminophen, and reported to be higher amongst specific NSAIDs, such as oral diclofenac and sulindac13

Epidemiologic studies do not suggest that low dose ibuprofen is associated with an increased risk of renal adverse events

American Journal of Epidemiology, 2000

  • Use of ibuprofen at 1200mg/day led to an odds ratio of 0.94 for renal AEs 9

Pharmacotherapy, 1999

  • No major adverse events related to renal injury were identified during the study10

Pharmacotherapy, 1992

  • After non-prescription doses of ibuprofen, renal injury were not amongst the reported adverse effects11

AE = adverse event CI = confidence interval GI = gastrointestinal NSAID = nonsteroidal anti-inflammatory drug OTC = over the counter.

Are There Any Other Precautions Or Warnings For This Medication

Before you begin using a medication, be sure to inform your doctor of any medical conditions or allergies you may have, any medications you are taking, whether you are pregnant or breast-feeding, and any other significant facts about your health. These factors may affect how you should use this medication.

Frequently Asked Questions About Ibuprofen/pseudoephedrine

How do I know if ibuprofen/pseudoephedrine is safe for me to take?

Ibuprofen/pseudoephedrine is generally safe to take, but it’s not the best choice for everyone. This medication might not be appropriate for you if you have certain conditions, such as a history of serious side effects from other cold medications, breathing problems, stomach or stomach bleed problems, kidney problems, heart problems, or a history of stroke. If you have any of these conditions or if you’re not sure whether ibuprofen/pseudoephedrine is safe for you, talk with your provider.

Can I use ibuprofen/pseudoephedrine only when I need it?

Yes, you can use ibuprofen/pseudoephedrine as needed. However, it’s recommended you take the medication on a scheduled basis while you’re having symptoms. Use the lowest effective dose for the shortest amount of time possible. Don’t use more than 6 caplets in a 24-hour period without talking to your provider first.

Can I use ibuprofen/pseudoephedrine if I’m pregnant?

If you’re pregnant, talk to your provider first before using ibuprofen/pseudoephedrine to see if it’s safe for you. This medication contains ibuprofen , which should be avoided during the second half of pregnancy because it might cause problems to your unborn baby or cause complications during delivery. This medication also contains pseudoephedrine, which might be linked to birth defects if taken during the first trimester of pregnancy.

Can I drink alcohol while taking ibuprofen/pseudoephedrine?

Read Also: Sinus Pressure Relief For High Blood Pressure

Advil Cold & Sinus Warnings/precautions:

Increased risk of severe stomach bleeding . History of GI disorders . Increased risk of heart attack or failure, and stroke. Hypertension. Heart disease. Recent stroke. Liver cirrhosis. Renal disease. Asthma. Thyroid disease. Diabetes. GI or urinary obstruction. Reevaluate if fever persists or worsens > 3 days or nasal congestion lasts > 7 days. Elderly. Pregnancy : not recommended. Nursing mothers.

Compare With Similar Items

Advil Cold &  Sinus Capsules 20S
This item Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl – 20 Coated Tablets
4.8 out of 5 stars4.7 out of 5 stars4.7 out of 5 stars4.7 out of 5 stars4.8 out of 5 stars
Price$18.07$18.07
ShippingFREE Shippingon orders over $25.00 shipped by Amazon or get Fast, Free Shipping withFREE Shippingon orders over $25.00 shipped by Amazon or get Fast, Free Shipping withFREE Shippingon orders over $25.00 shipped by Amazon or get Fast, Free Shipping withFREE Shippingon orders over $25.00 shipped by Amazon or get Fast, Free Shipping withFREE Shippingon orders over $25.00 shipped by Amazon or get Fast, Free Shipping with
Sold By
20 Count24 Count20 Count24 Count50 Count

Ibuprofen 200mg , Phenylephrine HCI 10mg

Legal Disclaimer

Satisfaction Guarantee If for any reason you are not satisfied with any GSK Consumer Healthcare product, GSK Consumer Healthcare will provide you with a reimbursement within 45 days of the date of purchase. Please note that because GSK is unable to control the quality of our products sold by unauthorized sellers, the Guarantee is not available for products purchased from unauthorized sellers due to potential quality issues outside GSK√Ęs control. Please contact GSK Consumer Healthcare directly for more information.

4.8 out of 5 stars

Recommended Reading: What Is The Best Thing To Take For Sinus Congestion

How Does Advil Cold & Sinus Work To Treat A Sinus Infection

Advil Cold & Sinus is one of the most popular over-the-counter treatments for colds and sinus infections. The active ingredients, chlorpheniramine, ibuprofen and pseudoephedrine are found not only in Advil Cold & Sinus but also in its generic counterparts.

Advil Cold & Sinus works to reduce the inflammation of the sinus passages and the build-up of excess mucus. The medication decreases sinus congestion and difficulty breathing by reducing swelling of the nasal tissues that restrict your airways. Advil also acts as a general pain reliever to ease the discomfort of sinus pressure. You can find Advil Cold & Sinus at your local pharmacy.

When suffering from the pain of a sinus infection we often jump at the quickest and easiest over-the-counter medication. Before reaching for the box of Advil at the drugstore at the onset of sinus congestion, take care to read the facts below concerning side effects. Even if you are not at risk for the serious side effects, it is important to remain aware of the milder, more common things you might experience before using this medication.

What Side Effects Are Possible With This Medication

Many medications can cause side effects. A side effect is an unwanted response to a medication when it is taken in normal doses. Side effects can be mild or severe, temporary or permanent.

The side effects listed below are not experienced by everyone who takes this medication. If you are concerned about side effects, discuss the risks and benefits of this medication with your doctor.

The following side effects have been reported by at least 1% of people taking this medication. Many of these side effects can be managed, and some may go away on their own over time.

Contact your doctor if you experience these side effects and they are severe or bothersome. Your pharmacist may be able to advise you on managing side effects.

  • abdominal pain
  • nervousness
  • vomiting

Although most of the side effects listed below don’t happen very often, they could lead to serious problems if you do not seek medical attention.

Check with your doctor as soon as possible if any of the following side effects occur:

  • blurred vision or other eye symptoms
  • dizziness
  • fluid retention
  • ringing in the ears
  • signs of clotting problems
  • skin rash

Stop taking the medication and seek immediate medical attention if any of the following occur:

  • signs of bleeding in the stomach
  • symptoms of a severe allergic reaction

Some people may experience side effects other than those listed. Check with your doctor if you notice any symptom that worries you while you are taking this medication.

Also Check: Advil Cold And Sinus Dosage By Weight

Sarah Wants Effective Relief For Her Sore Throat And Other Common Cold Symptoms

Sarah* has two young children who require constant supervision. She has had a fever for a day and woke up this morning to symptoms of a sore throat, sinus pain and body ache. Since she works from a home office and is on virtual calls or on her phone frequently, she needs to be extra alert of balancing the needs of her family even though she is suffering from the symptoms of a cold or flu. Sarah is hoping for effective relief, especially from her sore throat, so she can stay on top of everything.

Her symptoms: Sore throat, sinus pain, body ache and fever.

Advil Cold, Sinus and Flu Extra Strength is indicated to treat pain and fever related to a cold and flu. Studies have demonstrated a proven effect of Advil on:1,2

  • sore throat pain

How To Buy Best Medicine For Sinus Cold Congestion

Advil Cold & Sinus

Looking for the Best Medicine For Sinus Cold Congestion ? Based on expert reviews, we ranked them. Weve listed our top-ranked picks, including the top-selling Best Medicine For Sinus Cold Congestion.Having trouble finding a great Best Medicine For Sinus Cold Congestion ? This problem is well understood by us because we have gone through the entire Best Medicine For Sinus Cold Congestion research process ourselves, which is why we have put together a comprehensive list of the Best Medicine For Sinus Cold Congestion s available in the market today.

After hours of searching and using all the models on the market, we have found the Best Medicine For Sinus Cold Congestion for 2022. See our ranking below!

Read Also: Prescription Antibiotics For Sinus Infection

When To Use Advil Cold & Sinus

Nasal and sinus congestion are symptoms of the common cold or flu. The decongestant in Advil Cold & Sinus relieves congestion to help relieve your stuffy nose and ibuprofen relieves pain. Advil Cold & Sinus is a safe, non-prescription drug that can be used by people 12 years and older. Its available behind the pharmacy counter at your local drugstore or grocery store. As with all medications, make sure to read all directions to ensure the proper usage and if you have any concerns, consult your physician.

Advil Cold & Sinus Caplets

For over 20 years, people have trusted Advil Cold & Sinus for powerful, non-drowsy relief of their tough cold and sinus symptoms.

Many people attribute sinus pressure to an increase in mucus which blocks their airways. While it is true that increased mucus is a symptom of the common cold, it is not always what makes you feel so stuffed up. Sinus congestion can also be associated with the swelling of the tissues in the nose known as inflammation. The result is a shrinking of your airways.

Advil Cold & Sinus combines the relief of a strong decongestant to open your airways with the power of Advil to relieve the pain commonly associated with sinus pressure.

Temporarily relieves these symptoms associated with the common cold or flu:

  • headache
  • minor body aches & pains

12 years of age and older:

  • 1 caplet/liquid-gel every 4 to 6 hours while symptoms persist. If symptoms do not respond to 1 caplet/liquid-gel, 2 may be used.
  • Do not use more than 6 caplets/liquid-gels in 24 hours unless directed by a doctor.

Under 12 years of age:

  • Do not take

    *Nonsteroidal anti-inflammatory drug

Inactive Ingredients:

  • acetylated monoglycerides, carnauba wax, colloidal silicon dioxide, corn starch, croscarmellose sodium, methylparaben, microcrystalline cellulose, pharmaceutical glaze, pharmaceutical ink, povidone, pregelatinized starch, propylparaben, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, synthetic iron oxides, titanium dioxide

You May Like: Ny Allergy And Sinus Murray Hill

Boiron Sinuscalm Sinus Relief Medicine Tablets For Runny Nose Congestion Sinus Pressure Headache Tablets Non

  • Targets sinus pain with a stuffy or runny nose.
  • Non-drowsy and won’t mask symptoms of a more serious condition
  • Homeopathic multi-symptom sinus Relief medicine, non-habit forming and no risk of a rebound effect
  • Slightly sweet pellets melt under the tongue without water, chewing, or swallowing pills. Pellets can also be dissolved in water for children or seniors. Recommended for everyone ages 6 and up.
  • Available over the counter in a box of two multidose tubes for home or on the go

Advil Cold & Sinus Side Effects

ADVIL COLD AND SINUS

Get emergency medical help if you have signs of an allergic reaction or a severe skin reaction .

Get emergency medical help if you have signs of a heart attack or stroke: chest pain spreading to your jaw or shoulder, sudden numbness or weakness on one side of the body, slurred speech, leg swelling, feeling short of breath.

Stop using Advil Cold & Sinus and call your doctor at once if you have:

  • confusion, severe drowsiness, ringing in your ears, severe dizziness, feeling like you might pass out

  • fast, pounding, or uneven heartbeat

  • easy bruising or bleeding

  • a skin rash, no matter how mild

  • signs of stomach bleeding–bloody or tarry stools, coughing up blood or vomit that looks like coffee grounds

  • liver problems–loss of appetite, stomach pain , tiredness, itching, dark urine, clay-colored stools, jaundice

  • kidney problems–little or no urination, swelling in your feet or ankles, feeling tired or short of breath or

  • nerve problems–fever, headache, neck stiffness, chills, increased sensitivity to light, seizure .

Common side effects may include:

Don’t Miss: What Is The Best Medicine For Sinus And Chest Congestion

Advil Multi Symptom Cold And Flu Medicine Cold Medicine For Adults With Ibuprofen Phenylephrine Hcl And Chlorpheniramine Maleate

$ as of January 8, 2022 5:59 am

Features

  • One bottle of 20 coated tablets of Advil Multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate
  • Powerful Ibuprofen 200mg, chlorpheniramine maleate 4mg and phenylephrine HCL 10 mg tablets for multi-symptom relief
  • Uniquely formulated to fight common cold and flu symptoms, providing nasal congestion, nasal swelling, sneezing, sinus pressure, headache, fever, body aches and runny nose relief
  • Cold medicine for adults available in easy-to-take coated tablet form
  • For use by people 12 years of age and older

Heart Attack And Stroke

  • Risk factors: History of heart problems | Taking high doses of ibuprofen/pseudoephedrine | Taking ibuprofen/pseudoephedrine for a long time | History of or planned heart surgery

Since ibuprofen/pseudoephedrine contains ibuprofen , it can raise your risk of blood clots, which can cause a heart attack or stroke. Try to take the lowest dose for the shortest time. If you have heart problems, talk to your healthcare provider before starting this medication. Don’t take ibuprofen/pseudoephedrine if you had, or will have, heart surgery. Call 911 or seek immediate help if you experience chest pain, shortness of breath, weakness on one side of your body, or trouble speaking or walking.

Read Also: Medicine For Sinus Infection Otc

What Are The Mild And More Common Side Effects Of Advil Cold & Sinus

All medications have side-effects. Consumers taking Advil Cold & Sinus potentially have a wide range of side effects. For example, the most common symptoms experienced by sinus sufferers after taking the medication include:

  • Constipation
  • Sudden changes in speech or vision

Of the above side effects, the most frequent are a rapid or irregular heartbeat, persistent drowsiness and severe vomiting. Contact your doctor if you feel the onset of any of these symptoms.

Rite Aid Daytime Severe Sinus Congestion & Pain Relief

ADVIL COLD & SINUS Commercial

as of January 8, 2022 5:59 am

Features

  • FEVER & PAIN RELIEVER: 325mg of Acetaminophen in each caplet temporally relieves common cold symptoms like minor aches and pains, headache, sore throat, and fever. While the expectorant and nasal decongestant clear mucus and nasal congestion.
  • MULTI-SYMPTOM RELIEF: Rite Aid Severe Sinus Congestion & Pain Relief relieves headache, nasal congestion, sinus congestion and sinus pressure, chest congestion and mucus. Compare the active ingredients to the national brand and get the same benefits.
  • DAYTIME NON-DROWSY FORMULA: With Rite Aid cold medicine for adults, youll feel relief from symptoms associated with the common cold formulated without ingredients that may cause drowsiness So you can take on the day without feeling drowsy.
  • FOR YOUR SEVERE SYMPTOMS: With Rite Aid Severe Cold & Flu sinus medicine for adults, youll get a pain reliever/fever reducer, cough suppressant to calm your cough, expectorant to power through mucus, and nasal decongestants for adults for congestion.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

Read Also: When Should You Go To The Doctor For Sinus Infection

Ask A Doctor Before Use If

  • stomach bleeding warning applies to you
  • you have problems or serious side effects from taking pain relievers or fever reducers
  • you have a history of stomach problems, such as heartburn
  • you have high blood pressure, heart disease, liver cirrhosis, kidney disease, asthma, thyroid disease, diabetes, or have trouble urinating due to an enlarged prostate gland
  • you are taking a diuretic

How Does This Medication Work What Will It Do For Me

This product is a combination of 2 medications: ibuprofen and pseudoephedrine. Ibuprofen is a nonsteroidal anti-inflammatory drug that reduces pain, fever, and inflammation by reducing a substance in the body that leads to inflammation and pain. Pseudoephedrine is a that relieves the symptoms of nasal and sinus congestion by reducing swelling in nasal passages and sinuses.

This medication is used to relieve nasal congestion, sinus congestion, sinus pain, fever, headache, sore throat, and body aches and pains that are associated with the common cold, sinusitis, or the flu.

Your doctor or pharmacist may have suggested this medication for conditions other than the ones listed in this drug information article. As well, some forms of this medication may not be used for all of the conditions discussed here. If you have not discussed this with your doctor or are not sure why you are taking this medication, speak to your doctor or pharmacist.

Do not give this medication to anyone else, even if they have the same symptoms as you do. It can be harmful for people to take this medication if their doctor or pharmacist has not recommended it.

Read Also: If Sinus Infection Is Left Untreated

Popular Articles
Related news